Some Operators on Generalized Discrete Morrey Spaces Over Zd

Closed

Yusuf Ramadana

2025 Complex Analysis and Operator Theory Vol. 19 Issue 6 Article Cited by 1 SDG 16 Quartile

Abstract

In this paper, we establish the boundedness of several discrete operators on generalized discrete Morrey spaces over Zd. Under some conditions, we prove that the discrete Hardy–Littlewood maximal operator, the discrete Riesz potential, and the discrete fractional maximal operator are bounded on the spaces. © The Author(s), under exclusive licence to Springer Nature Switzerland AG 2025.

Affiliations

Department of Mathematics, State University of Makassar, Jl. AP. Pettarani, South Celebes, Makassar, 90222, Indonesia

Research at a Glance

Premium content — register to unlock

Research at a Glance

Register to unlock

Topics & SDG Alignment

Premium content — register to unlock

Topics & SDG Alignment

Register to unlock

Collaboration

Premium content — register to unlock

Collaboration

Register to unlock

Author Profile (Selected)

Premium content — register to unlock

Author Profile (Selected)

Register to unlock

References Overview

Premium content — register to unlock

References Overview

Register to unlock

Journal & Source

Premium content — register to unlock

Journal & Source

Register to unlock

Metadata & Integrity

Premium content — register to unlock

Metadata & Integrity

Register to unlock